I had Sculptra injected 5 months ago. I have bumps with wrinkling and scarring on the surface of my skin. It gets worse every day, and even manifests on my forehead where nothing was injected. Can someone tell me what do do? What kind of medicine do I have to take? Thanks for the answers, I am really desperate.
Help with Sculptra Bumps and Skin Wrinkling
Doctor Answers (1)
It may not be the Sculptra
I suggest that you see a physician to evaluate your skin condition. You may have an allergic reaction to something other than the Sculptra. It is unlikely that you would experience a skin reaction five months after the Sculptra in an area that wasn't even treated. See a dermatologist or plastic surgeon for a diagnosis and treatment. Good luck!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.